# SDR REXA2013041300740

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 17,370 hours, 15,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING LIGHTS AND OVERWING RIGHT EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED BOTH OVERWING INSPECTION BULB IAW AMM 33-43-01.  REMOVED AND REPLACED OVERWING RIGHT EMERGENCY BULB IAW AMM 33-51-21.
